MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC Transducer X8-2t

PHILIPS ULTRASOUND, INC Transducer X8-2t
Model Number 989605455171
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has continued using this transducer with no further issues and has declined a transducer replacement.Since a return of the transducer is not expected, no additional device analysis can be performed.
 
Event or Problem Description
A customer reported encountering an articulation issue with their x8-2t model transducer during a tee examination.There was no injury associated with this event.

Brand Name
Transducer X8-2t
Common Device Name
TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9176705
Report Number3019216-2019-00069
Device Sequence Number11427942
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public(01)00884838069718
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605455171
Device Lot NumberB2GCZM
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1